Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques
Séminaire de probabilités de Strasbourg, Volume 25 (1991), pp. 162-177.
@article{SPS_1991__25__162_0,
     author = {M\'emin, Jean and S{\l}ominski, Leszek},
     title = {Condition {UT} et stabilit\'e en loi des solutions d'\'equations diff\'erentielles stochastiques},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {162--177},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0746.60063},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__162_0/}
}
TY  - JOUR
AU  - Mémin, Jean
AU  - Słominski, Leszek
TI  - Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques
JO  - Séminaire de probabilités de Strasbourg
PY  - 1991
DA  - 1991///
SP  - 162
EP  - 177
VL  - 25
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1991__25__162_0/
UR  - https://zbmath.org/?q=an%3A0746.60063
LA  - fr
ID  - SPS_1991__25__162_0
ER  - 
%0 Journal Article
%A Mémin, Jean
%A Słominski, Leszek
%T Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques
%J Séminaire de probabilités de Strasbourg
%D 1991
%P 162-177
%V 25
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1991__25__162_0
Mémin, Jean; Słominski, Leszek. Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques. Séminaire de probabilités de Strasbourg, Volume 25 (1991), pp. 162-177. http://www.numdam.org/item/SPS_1991__25__162_0/

[1] Avram, F. : Weak convergence of the variations, iterated integrals and Doleans-Dade exponentials of sequences of semimartingales.Ann. Probab. 16, 246-250 (1988). | MR | Zbl

[2] Dellacherie C., Meyer P.A. : Probabilités et potentiel ; tome 2. Paris, Hermann 1980. | MR

[3] Hoffman K. : Approximation of stochastic integral equations by martingale difference arrays. (1988) preprint.

[4] Jacod J., Mémin J. : Weak and strong solutions of stochastic differential equations: existence and stability. in "Stochastic Integrals" édité par D. Williams, proc. LMS Durham Symp. 1980. Lect. Notes in Maths 851, Springer, Berlin Heidelberg, New-York (1981). | MR | Zbl

[5] Jacod J., Shiryaev A.N. : Limit theorems for stochastic processes. Springer Verlag, Berlin, (1987). | MR | Zbl

[6] Jakubowski A., Mémin J., Pagès G. : Convergence en loi des suites d'intégrales stochastiques sur l'espace D1 de Skorokhod. Probab. Th. Rel. Fields 81, 111-137 (1989). | MR | Zbl

[7] Kurtz T.G., Protter P. : Weak limit theorems for stochastic integrals and stochastic differential equations. preprint 1989, à paraitre aux : Annals of Probability (1990). | MR | Zbl

[8] Mémin J. : Théorèmes limite fonctionnels pour les processus de vraisemblance (cadre asymptotiquement non gaussien). Public. IRMAR, Rennes 1986. | Numdam | MR | Zbl

[9] Meyer P.A., Zheng W.A. : Tightness criteria for laws of semimartingales. Ann. Inst. H. Poicaré, Sec. B 20, 353-372 (1984). | Numdam | MR | Zbl

[10] Slominski L. : Stability of strong solutions of stochastic differential equations. Stochastic Processes and their Applications 31, 173-202 (1989). | MR | Zbl

[11] Strasser H. : Martingale difference arrays and stochastic integrals. Probab. Th. Rel. Fields 72, 83-98 (1986). | MR | Zbl

[12] Stricker C. : Lois de semimartingales et critères de compacité. Séminaires de Probabilités XIX, Lect. Notes in Math. vol 1123, Springer, Berlin Heidelberg New-York (1985). | EuDML | Numdam | MR | Zbl

[13] Yamada K. : A stability theorem for stochastic differential equations and application to stochastic control problems. Stochastics 13, 257-279 (1984). | MR | Zbl

[14] Yamada K. : A stability theorem for stochastic differential equations with application to storage processes, random walks and optimal stochastic control problems. Stochastic Processes and their Applications 23 (1986). | MR | Zbl

[15] Zanzotto P.A. : An extension of a Yamada Theorem. Preprint 1989, à paraitre aux Liet. Mat. Rink. XXX 1990. | MR

[16] Métivier M. : Semimartingales. de Gruyter Studies in Mathematics 2. W de Gruyter; Berlin, New York. 1982. | MR | Zbl